More nested square roots of 2

Nyblom, M 2005, 'More nested square roots of 2', American Mathematical Monthly, vol. 112, pp. 822-825.


Document type: Journal Article
Collection: Journal Articles

Title More nested square roots of 2
Author(s) Nyblom, M
Year 2005
Journal name American Mathematical Monthly
Volume number 112
Start page 822
End page 825
Total pages 4
Publisher Mathematical Association of America
Abstract A closed-form expression of the value of the nested square roots of 2 is derived.
Subject Algebra and Number Theory
Keyword(s) Nested square roots
Copyright notice © The Mathematical Association of America
ISSN 0002-9890
Versions
Version Filter Type
Citation counts: Scopus Citation Count Cited 10 times in Scopus Article | Citations
Access Statistics: 132 Abstract Views  -  Detailed Statistics
Created: Fri, 07 Jan 2011, 09:11:00 EST by Catalyst Administrator
© 2014 RMIT Research Repository • Powered by Fez SoftwareContact us